Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2016, Volume 99, Issue 5, Pages 778–782
DOI: https://doi.org/10.4213/mzm11139
(Mi mzm11139)
 

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

One-Dimensional Schrödinger Operator with Unbounded Potential and Point Interactions

A. Yu. Anan'eva

Institute of Applied Mathematics and Mechanics, Donetsk
Full-text PDF (388 kB) Citations (2)
References:
Keywords: one-dimensional Schrödinger operator, unbounded potential, semibounded potential, self-adjoint Schrödinger operator, spectrum of Schrödinger operator.
Received: 21.12.2015
English version:
Mathematical Notes, 2016, Volume 99, Issue 5, Pages 769–773
DOI: https://doi.org/10.1134/S000143461605014X
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. Yu. Anan'eva, “One-Dimensional Schrödinger Operator with Unbounded Potential and Point Interactions”, Mat. Zametki, 99:5 (2016), 778–782; Math. Notes, 99:5 (2016), 769–773
Citation in format AMSBIB
\Bibitem{Ana16}
\by A.~Yu.~Anan'eva
\paper One-Dimensional Schr\"odinger Operator with Unbounded Potential and Point Interactions
\jour Mat. Zametki
\yr 2016
\vol 99
\issue 5
\pages 778--782
\mathnet{http://mi.mathnet.ru/mzm11139}
\crossref{https://doi.org/10.4213/mzm11139}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3507442}
\elib{https://elibrary.ru/item.asp?id=25865461}
\transl
\jour Math. Notes
\yr 2016
\vol 99
\issue 5
\pages 769--773
\crossref{https://doi.org/10.1134/S000143461605014X}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000382176900014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977138199}
Linking options:
  • https://www.mathnet.ru/eng/mzm11139
  • https://doi.org/10.4213/mzm11139
  • https://www.mathnet.ru/eng/mzm/v99/i5/p778
  • This publication is cited in the following 2 articles:
    1. I. D. Remizov, M. F. Starodubtseva, “Quasi-Feynman Formulas providing Solutions of Multidimensional Schrödinger Equations with Unbounded Potential”, Math. Notes, 104:5 (2018), 767–772  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Aleksandra Yu. Ananieva, “1-D Schrödinger Operators with Local Interactions on a Discrete Set with Unbounded Potential”, J Math Sci, 220:5 (2017), 554  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:380
    Full-text PDF :52
    References:74
    First page:52
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025